# SDR 06FDEA03043

- Difficulty date: August 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 29,000 hours, 10,896 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Misrepaired
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR LOCATED RT APU DOOR BETWEEN STA 4986/5003 FR 98.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR.  ACCOMPLISHED USING FAA APPROVED DATA REPAIR EVALUATED AND FOUND NOT TO AN EXISTING SRM REPAIR .  NEW REPAIR ACCOMPLISHED IN ACCORDANCE WITH FEDEX ENGENEERING AUTHORIZATION EA 6-5240-99732.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MINOR".
